Concerning a theorem of Paley on lacunary power series

Mary Weiss De Paul University, Chicago

TBD mathscidoc:1701.331185

Acta Mathematica, 102, (3), 225-238, 1959.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{mary1959concerning,
  title={Concerning a theorem of Paley on lacunary power series},
  author={Mary Weiss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153239280894},
  booktitle={Acta Mathematica},
  volume={102},
  number={3},
  pages={225-238},
  year={1959},
}
Mary Weiss. Concerning a theorem of Paley on lacunary power series. 1959. Vol. 102. In Acta Mathematica. pp.225-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153239280894.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved